# SDR 97UAL900086

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344UA
- Make and model: Boeing 737322
- Aircraft serial: 24248
- Engine: Ge CFM56*
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GOT FULL STALL WARNING-STICK SHAKER AT 20 FT FLAPS 1 DEGREE AIRSPEED 160 KTS.  *S/D*  BOTH NR 1 AND NR 2 STALL WARNING COMPUTER CIRCUIT BREAKERS WERE RESET.  THE SYSTEM CHECKED GOOD.  THERE IS NO HISTORY OF STALL WARNING ON THIS AIRPLANE AND NO FURTHER DISCREPANCIES SINCE RESETTING THE CIRCUIT BREAKERS.
